# SDR GTIA9700256

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 503 - MCO - AUTO-PILOT WILL NOT HOLD ALTITUDE IN CRUISE, AT FL 290 OR 310.  AIRCRAFT CLIMBS AT A STABLE 300 FPM WITH THE VERTICAL SPEED WHEEL IN THE DETENT.  ASSIGNED TO DMI.  DMI NR 00294 IAW MEL 22-16-6 NOTIFIED.  MAINTENANCE CONTROL AND PLACARDED CONTROLLER AS REQUIRED.  RAN TESTS ON PITCH COMPUTER IAW DC-9 MM 22-10-00.  CHECKS GOOD.  SYSTEM GROUND CHECKS GOOD, CLEARS DMI NR 00294.  (M)
